# SDR AALA20160217005

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 7,796 hours, 1,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: C2227
- Condition: Partial Deploy
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK OF DOOR DAMPER & EMER OPERATION CYLINDER PRESS ON L2 EMER EXIT DOOR, AMT & DOOR MONITOR CONFIRMED L2 DOOR WAS CLOSED & DISARMED.  AMT OPENED INTERIOR OVERHEAD PANEL FOR ACCESS TO SLIDE INFLATION BOTTLE.  REMOVED SLIDE BOTTLE PIN FROM STORAGE BAG & INSTALLED IN SLIDE BOTTLE.  PRESS DISCHARGE HEARD, SLIDE PARTIALLY DEPLOYED & DID NOT INFLATE.  L2 DOOR REMAINED CLOSED.  REPLACED L2 DOOR SLIDE.  THE ACFT WAS GNDED.
